Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
9 p, 1.9 MB On the Lefschetz periodic point free continuous self-maps on connected compact manifolds / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize the Lefschetz periodic point free self–continuous maps on the following connected compact manifolds: CPn the n–dimensional complex projective space, HPn the n–dimensional quaternion projective space, Sn the n–dimensional sphere and Sp ×Sq the product space of the p–dimensional with the q–dimensional spheres.
2011 - 10.1016/j.topol.2011.07.007
Topology and its Applications, Vol. 158 (2011) , p. 2165-2169  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.